# SDR CLCA20130611002

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N985AR
- Make and model: Doug MD-11F
- Aircraft serial: 48430
- Aircraft time: 70,696 hours, 10,893 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 224W9939501
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LEVEL 3 "ENG. 3 FIRE" ALERT WAS ANNUNCIATED, PERFORMED APPROPRIATE CHECK LIST AND RETURNED TO DEPARTURE.  R & R HIGH TEMP FIRE DETECTOR HARNESS UPPER DECTECTOR IAW AMM 71-50-04, PERFORMED BITE TEST, CHECKED OK IAW MM 26-11-02-700-801.  ACFT RETURNED TO SERVICE.
